| Model Number |
9735665 |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/27/2025
Type of Reportable Event
Malfunction
Event or Problem Description
Medtronic received information regarding a navigation system being used during a sacroiliac and thoracolumbar procedure.It was reported that the site stated that one side of the spine was accurate but the other side was not accurate.They aborted navigation and performed the rest of the case without navigation.Three imaging acquisition system (ias) spins were taken of the patient. allegedly the perc pin was placed in insecure bone which may have impacted the accuracy of the navigation.No further information available at time of call.Medtronic imaging was aborted.There was a delay of less than 1 hour and no impact on patient outcome.Additional information was received.It was reported that the inaccuracy was 1-2 cm.
Additional Manufacturer Narrative
Continuation of d10: section d information references the main component of the system.Other relevant device(s) are: product id: 9 735737, serial/lot #: 2.1.0, ubd: , udi#: h3: no parts have been received by the manufacturer for evaluation.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
H3: a medtronic representative went to the site to test the equipment.The navigation system passed the system checkout and was found to be fully functional.H6: b01, c19 and d14 apply to the system checkout.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
H3, h6: a software analysis was initiated.However, the software evaluation found that a probable cause was unable to be determined.Codes b01, c19, d15 are applicable to this analysis.D4 correction software version updated to 2.1.0 medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.